Induced representations of groupoid crossed products.
Amini, Massoud
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 18 (2010), p. 23-40 / Harvested from The Electronic Library of Mathematics
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:224326
@article{05876382,
     title = {Induced representations of groupoid crossed products.},
     journal = {Analele \c Stiin\c tifice ale Universit\u a\c tii ``Ovidius" Constan\c ta. Seria: Matematic\u a},
     volume = {18},
     year = {2010},
     pages = {23-40},
     zbl = {1224.46103},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05876382}
}
Amini, Massoud. Induced representations of groupoid crossed products.. Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică, Tome 18 (2010) pp. 23-40. http://gdmltest.u-ga.fr/item/05876382/